# SDR USAA2012053000006

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 8,930 hours, 3,379 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0053R8B3ASNE
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT LIGHTS ON ROWS 8, 9, 10 FOR R2 AND L2 DOORS ARE INOPERATIVE.  FOUND SHORTED WIRES AT CONNECTOR 7261VC3A.  REPLACED CONNECTOR IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-44-11.
